# SDR CALA2025091108788

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 46,655 hours, 16,716 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LEFT LEADING EDGE ON LANDING INSPECTED BIRD STRIKE PER AMM 05-51-18-210-807 . CLEANED AREA. NO DEFECTS NOTED .
